# SDR SIMA2019082019002

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 48,162 hours, 40,280 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX682644
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD SYS 2 FAIL INFLIGHT.  R & R HYD PUMP ASSY ON THE # 2 ENGINE IAW EMB145 AMM 29-10-03 OPS CHECK AND LEAK CHECK GOOD
